# SDR P5CA9500727

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 1
- Part time: 51,995 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FL 370, NR 1 ENGINE FLAMED-OUT, ENGINE SHUTDOWN PROCEDURE ACCOMPLISHED.  DESCENDED TO FL 350 IN FLIGHT START PER AOM ENGINE PERFORMANCE NORMAL.  CHECKED ENGINE INTAKE AND EXHAUST, FUEL PUMP PRESSURE CHECKED, CONDITION MOTOR CHECKED, AND WATER CONTAMINATION CHECKED PER MAINTENANCE MANUAL 71-00-42.  ALL CHECKED GOOD AIRCRAFT RELEASED.
